The following is an excerpt from The Daily Wire.
Puberty blockers, known as gonadotropin-releasing hormone (GnRH) substances, received a warning from U.S. Food and Drug Administration (FDA) officials earlier this month, saying the drug could cause brain swelling, loss of vision, and serious risks for children injecting the hormone.
Officials said a plausible association between using puberty blockers and pseudotumor cerebri, which displays symptoms similar to a brain tumor, was identified in six young girls between the ages of 5 and 12.
“Five were undergoing treatment for central precocious puberty and one for transgender care,” FDA officials report. “The onset of pseudotumor cerebri symptoms ranged from three to 240 days after GnRH agonist initiation.”
Such symptoms in the patients included visual disturbances, headaches, and vomiting. Other effects GnRH agonists caused were an increase in blood pressure, brain swelling, and abducens neuropathy.
A spokesperson from the FDA told Formulary Watch the cases were considered clinically serious and determined that a warning should be added to all GnRH agonist products approved for pediatric patients.
Puberty blockers and hormones have come under fire again after President Joe Biden’s U.S. Assistant Secretary of Health Rachel Levine asserted that the U.S. should not limit youth access to so-called “gender-affirming care.” (Continued)
Read full article here.
Visit The Sharyl Attkisson Store
Holiday New Arrivals
Cool Products for Free Thinkers
Support Independent Journalism